REAL

Efficient analysis of the MMAP[K]/PH[K]/1 priority queue

Horváth, Gábor (2015) Efficient analysis of the MMAP[K]/PH[K]/1 priority queue. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 246 (1). pp. 128-139. ISSN 0377-2217

[img]
Preview
Text (submitted manuscript)
priowt.pdf
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (372Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 17 Sep 2015 04:16
Last Modified: 31 Dec 2016 00:15
URI: http://real.mtak.hu/id/eprint/26795

Actions (login required)

View Item View Item